Gaviscon Double Action Liquid Peppermint 300ml:
Gaviscon Double Action is the best-selling product in the Gaviscon family3, and it is effective in providing relief from heartburn and indigestion. Gaviscon Double Action contains calcium carbonate and its unique formulation helps provide effective relief that is up to x2 longer than regular antacids*.
Gaviscon Double Action gets to work instantly in two different ways:
1. Through its antacid component, it neutralizes excess stomach acid to help relieve discomfort.
2. Through alginate (refined from seaweed), forms a protective barrier over the stomach contents to soothe the burning sensation in your chest and help prevent reflux.
Gaviscon’s liquid formulation does not contain sugar or gluten and you can take this product if you are pregnant or breast-feeding while benefiting from dual relief from heartburn and indigestion.
3Double Action best-selling product in the range. Nielsen unit sales data